Breaking News Bar

Business News and Information

Will I react to the Moderna COVID-19 vaccine if I have facial fillers?

Dr. Eman Beverly Hills Doctor and  Beauty Expert

Beverly Hills Beauty Expert & Doctor Warns Public + Patients

BEVERLY HILLS, CA, UNITED STATES, January 12, 2021 /EINPresswire.com/ -- As we continue to navigate our way through the coronavirus pandemic heading into 2021, there are a lot of unknowns when it comes to the new vaccine. When educating yourself about the vaccine, considering your health history as well as any medical and cosmetic procedures is important. Dr. Eman Abdallah and her team at Emana Medical are here to put your mind at ease as they continue to analyze more research studies and information about the coronavirus, vaccine, and how it pertains to those receiving cosmetic procedures.

Q&A: Will I react to the Moderna COVID-19 vaccine if I have facial fillers?

Very few patients who have previously had facial fillers have reported adverse reactions (such as facial or lip swelling) after receiving the COVID-19 Moderna vaccine. These reactions are rare, and most symptoms have proven to be mild.

Individuals who have experienced adverse reactions to the vaccine have also had issues with the influenza vaccine, resembling many of the same symptoms. Swelling is localized to the area of the previous injection and is typically resolved either on its own or after treatment with antihistamines or a short-term course of doctor-prescribed steroids. All of the individuals in the vaccine studies had full resolution of their symptoms shortly after administration.

While uncertainty may still exist, rest assured that this is only happening in a small number of individuals receiving facial fillers and should definitely not discourage anyone from receiving the vaccine.

What is not being (but should be) emphasized is the number of people who have a prior history of getting cosmetic injections that are being vaccinated and NOT developing these symptoms. Not everyone who has fillers will develop these reactions.
One thing those interested in receiving the vaccine but have a history of fillers can do as a precaution is to take an antihistamine (such as Claritin or Zyrtec) before and after their vaccination.

What remains unknown is if the individuals that developed these symptoms had any underlying autoimmune conditions or were immunocompromised in any way. Any underlying autoimmune condition or illness would have the immune system in defense mode, meaning their body would temporarily want to attack anything foreign that enters it, such as a vaccine.

Media Contact

Madeline Elizabeth
TheEnvyLine Agency
info@theenvyline.com
Visit us on social media:
Facebook
Twitter

Data & News supplied by www.cloudquote.io
Stock quotes supplied by Barchart
Quotes delayed at least 20 minutes.
By accessing this page, you agree to the following
Privacy Policy and Terms and Conditions.
 
bottom clear